MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 10 HOLES/117MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 10 HOLES/117MM; PLATE, FIXATION, BONE
Model Number 241.401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5 feet 9 inches.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery on (b)(6) 2018 due to long screws, short fibula, and unreduced syndesmosis.The patient was originally implanted with a 10-hole tubular locking compression plate (lcp) and seven (7) 3.5 screws with varying lengths on an unknown date.Revision was done and was implanted with a new set of hardware.It was unknown if there was a surgical delay.Patient outcome was not reported.This report is for a 10-hole tubular locking compression plate.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Corrected data: alert date initially reported as (b)(6) 2018; should have been (b)(6) 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 10 HOLES/117MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7735035
Report Number2939274-2018-53133
Device Sequence Number920178
Product Code HRS
UDI-Device Identifier10886982166951
UDI-Public(01)10886982166951
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.401
Device Catalogue Number241.401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/28/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight82